
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/3365
Title: | Alexander duals of multipermutohedron ideals |
Authors: | Kumar, Ajay Kumar, Chanchal |
Keywords: | Multipermutohedron Alexander dual Hilbert series Parking functions |
Issue Date: | 2014 |
Publisher: | Springer |
Citation: | Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 124(1), pp.1-15. |
Abstract: | An Alexander dual of a multipermutohedron ideal has many combinatorial properties. The standard monomials of an Artinian quotient of such a dual correspond bijectively to some λ-parking functions, and many interesting properties of these Artinian quotients are obtained by Postnikov and Shapiro (Trans. Am. Math. Soc. 356 (2004) 3109–3142). Using the multigraded Hilbert series of an Artinian quotient of an Alexander dual of multipermutohedron ideals, we obtained a simple proof of Steck determinant formula for enumeration of λ-parking functions. A combinatorial formula for all the multigraded Betti numbers of an Alexander dual of multipermutohedron ideals are also obtained. |
URI: | https://link.springer.com/article/10.1007%2Fs12044-014-0164-9 http://hdl.handle.net/123456789/3365 |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.